MAUDE Adverse Event Report: Stryker GmbH T2 - Nail Handle; Orthopedic Manual Surgical Instrument

Stryker GmbH T2 - Nail Handle; Orthopedic Manual Surgical Instrument
Catalog Number 18061006
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that: "a 40-year-old patient was admitted to the hospital following a traffic accident with a left femoral diaphyseal fracture requiring.Description of the incident osteosynthesis using an intramedullary nail, model ref.1825-1140s.During the pre-disinfection of the nail holder after the nail was inserted, the operator noticed that a piece of the nail holder was missing and notified the surgeon.Clinical consequences and current status of the patient : no consequences for the patient; the procedure was able to proceed.Presence of a 3x3x1 mm metal fragment inside of the implanted nail.Very low risk of migration according to the surgeon.Any migration would be limited to the bony structures with no other associated risk.".
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.

Brand Name
T2 - Nail Handle
Common Device Name
Orthopedic Manual Surgical Instrument
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker Trauma GmbH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50543812
Report Number0008031020-2026-01439
Device Sequence Number10650841
Product Code LXH
UDI-Device Identifier04546540196552
UDI-Public04546540196552
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number18061006
Device Lot NumberKH1033475
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexUnknown